# SDR USAA2010081191641

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 31,973 hours, 12,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3077
- Condition: Low Pressure
- Location: L2 Door
- Part time: 31,984 hours, 12,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - PHX-SEA - EMERGENCY EGRESS SYSTEM - L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER HAS LOW PRESSURE (900 PSI & 17 DEG C).  SERVICED L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-11-614-001.
